Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 60, Pages 3797-3807
http://dx.doi.org/10.1155/S0161171203212357

Unsteady stagnation point flow of a non-Newtonian second-grade fluid

1Department of Mathematics, Luther College, University of Regina, Saskatchewan, Regina S4S 0A2, Canada
2Department of Civil Engineering, University of Waterloo, Ontario, Waterloo, Canada N2L 3G1
3Faculty of Engineering, University of Regina, Saskatchewan, Regina, Canada S4S 0A2

Received 5 December 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Labropulu, X. Xu, and M. Chinichian, “Unsteady stagnation point flow of a non-Newtonian second-grade fluid,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 60, pp. 3797-3807, 2003. https://doi.org/10.1155/S0161171203212357.